RUS  ENG JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB
General information
Latest issue
Archive
Impact factor
Subscription
Guidelines for authors
Submit a manuscript

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Teor. Veroyatnost. i Primenen.:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


Teor. Veroyatnost. i Primenen., 2009, Volume 54, Issue 3, Pages 417–438 (Mi tvp2803)  

This article is cited in 9 scientific papers (total in 9 papers)

Sudden extinction of the critical branching process in random environment

V. A. Vatutina, V. I. Vakhtel'b

a Steklov Mathematical Institute, Russian Academy of Sciences
b Technische Universität München

DOI: https://doi.org/10.4213/tvp2803

Full text: PDF file (228 kB)
References: PDF file   HTML file

English version:
Theory of Probability and its Applications, 2010, 54:3, 466–484

Bibliographic databases:

Received: 07.10.2008

Citation: V. A. Vatutin, V. I. Vakhtel', “Sudden extinction of the critical branching process in random environment”, Teor. Veroyatnost. i Primenen., 54:3 (2009), 417–438; Theory Probab. Appl., 54:3 (2010), 466–484

Citation in format AMSBIB
\Bibitem{VatVak09}
\by V.~A.~Vatutin, V.~I.~Vakhtel'
\paper Sudden extinction of the critical branching process in random environment
\jour Teor. Veroyatnost. i Primenen.
\yr 2009
\vol 54
\issue 3
\pages 417--438
\mathnet{http://mi.mathnet.ru/tvp2803}
\crossref{https://doi.org/10.4213/tvp2803}
\mathscinet{http://www.ams.org/mathscinet-getitem?mr=2766342}
\transl
\jour Theory Probab. Appl.
\yr 2010
\vol 54
\issue 3
\pages 466--484
\crossref{https://doi.org/10.1137/S0040585X97984280}
\isi{http://gateway.isiknowledge.com/gateway/Gateway.cgi?GWVersion=2&SrcApp=PARTNER_APP&SrcAuth=LinksAMR&DestLinkType=FullRecord&DestApp=ALL_WOS&KeyUT=000281356400006}
\scopus{http://www.scopus.com/record/display.url?origin=inward&eid=2-s2.0-78649298660}


Linking options:
  • http://mi.mathnet.ru/eng/tvp2803
  • https://doi.org/10.4213/tvp2803
  • http://mi.mathnet.ru/eng/tvp/v54/i3/p417

    SHARE: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles

    This publication is cited in the following articles:
    1. V. A. Vatutin, E. E. Dyakonova, “Asymptotic properties of multitype critical branching processes evolving in a random environment”, Discrete Math. Appl., 20:2 (2010), 157–177  mathnet  crossref  crossref  mathscinet  elib
    2. E. E. D'yakonova, “Multitype Galton–Watson branching processes in Markovian random environment”, Theory Probab. Appl., 56:3 (2011), 508–517  mathnet  crossref  crossref  mathscinet  isi  elib  elib
    3. V. A. Vatutin, “Total Population Size in Critical Branching Processes in a Random Environment”, Math. Notes, 91:1 (2012), 12–21  mathnet  crossref  crossref  mathscinet  zmath  isi  elib  elib
    4. E. E. D'yakonova, “Multitype branching processes evolving in a Markovian environment”, Discrete Math. Appl., 22:5-6 (2012), 639–664  mathnet  crossref  crossref  mathscinet  elib
    5. V. A. Vatutin, E. E. Dyakonova, S. Sagitov, “Evolution of branching processes in a random environment”, Proc. Steklov Inst. Math., 282 (2013), 220–242  mathnet  crossref  crossref  mathscinet  isi  elib  elib
    6. E. E. Dyakonova, “Branching processes in a Markov random environment”, Discrete Math. Appl., 24:6 (2014), 327–343  mathnet  crossref  crossref  mathscinet  elib  elib
    7. Denisov D., Vatutin V., Wachtel V., “Local Probabilities For Random Walks With Negative Drift Conditioned To Stay Nonnegative”, Electron. J. Probab., 19 (2014), 1–18  crossref  mathscinet  isi  scopus
    8. E. E. D'yakonova, “Limit theorem for multitype critical branching process evolving in random environment”, Discrete Math. Appl., 25:3 (2015), 137–147  mathnet  crossref  crossref  mathscinet  isi  elib
    9. V. A. Vatutin, E. E. D'yakonova, “Multitype branching processes in random environment: survival probability for the critical case”, Theory Probab. Appl., 62:4 (2018), 506–521  mathnet  crossref  crossref  zmath  isi  elib
  • Теория вероятностей и ее применения Theory of Probability and its Applications
    Number of views:
    This page:1215
    Full text:49
    References:64

     
    Contact us:
     Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2019